ホーム    このサイトについて    論文の投稿について        English    図書館    茨城大学    問合せ

検索対象:リポジトリ全体

(収録種別:雑誌論文)の該当件数は213件です。
61-70件目
 

 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16  

61 On generalized Kronecker function rings / OKABE, Akira -- Faculty of Science, Ibaraki University2005Mathematical Journal of Ibaraki University Vol.37 p.1-22 雑誌掲載論文
62 On Krasner analytic functions and the p-adic Mellin transform / MARIAN VAJAITU,ALEXANDRU ZAHARESCU -- Faculty of Science, Ibaraki University2005Mathematical Journal of Ibaraki University Vol.37 p.23-33 雑誌掲載論文
63 The index and co-index of the twisted tangent bundle over projective spaces / TANAKA, Ryuichi -- Faculty of Science, Ibaraki University2005Mathematical Journal of Ibaraki University Vol.37 p.35-38 雑誌掲載論文
64 Sharp remainder terms of Hardy-Sobolev inequalities / ALNAR DETALLA,HORIUCHI, Toshio,ANDO, Hiroshi -- Faculty of Science, Ibaraki University2005Mathematical Journal of Ibaraki University Vol.37 p.39-52 雑誌掲載論文
65 Note on the number of semistar operations, VIII / MATSUDA, Ryuki -- Faculty of Science, Ibaraki University2005Mathematical Journal of Ibaraki University Vol.37 p.53-79 雑誌掲載論文
66 Caloric morphisms with respect to radial metrics on semi-euclidean spaces / SHIMOMURA, Katsunori -- Faculty of Science, Ibaraki University2005Mathematical Journal of Ibaraki University Vol.37 p.81-103 雑誌掲載論文
67 Erratum to: “Structures of flat piecewise Riemannian 2-polyhedra” / OHTSUKA, Fumiko -- Faculty of Science, Ibaraki University2005Mathematical Journal of Ibaraki University Vol.37 p.107-114 雑誌掲載論文
68 Erratum to:“Structures of flat piecewise Riemannian 2-polyhedra” / OHTSUKA, Fumiko -- Faculty of Science, Ibaraki University2005Mathematical Journal of Ibaraki University Vol.37 p.105-105 雑誌掲載論文
69 Note on the number of semistar operations, X / MATSUDA, Ryuki -- Faculty of Science, Ibaraki University2006Mathematical Journal of Ibaraki University Vol.38 p.1-19 雑誌掲載論文
70 On characterizations of a Prufer domain / OKABE, Akira / MATSUDA, Ryuki -- Department of Mathematics, Faculty of Science, Ibaraki University2007-5Mathematical journal of Ibaraki University no.39 p.1-10 雑誌掲載論文

 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16